titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: B | G
Number of items: 2.


Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco (2006) Periodic orbits of a one-dimensional non-autonomous Hamiltonian system. Journal of Differential Equations, Vol. 230 (1), p. 275-294. eISSN 1090-2732. Article.


Gladiali, Francesca Maria and Grossi, Massimo (2012) Supercritical elliptic problem with nonautonomous nonlinearities. Journal of Differential Equations, Vol. 253 (9), p. 2616-2645. eISSN 1090-2732. Article.

This list was generated on Fri May 25 05:22:07 2018 CEST.